| Model Number |
5100120470 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device had black stain coming from the tip and overheated during a procedure at the user facility.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description